# SDR SWAA042641

- Difficulty date: September 11, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 57,207 hours, 42,987 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FLOORBEAM CHORD AT BS 312, RBL 20 TO LBL 20, CORRODED.  REMOVED AND REPLACED FLOORBEAM CHORD SECTION PER SRM.
